# SDR W6JA201807273021

- Difficulty date: July 23, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N899BC
- Make and model: Amd FALCON2000EX
- Aircraft serial: 132
- Aircraft time: 3,742 hours, 1,866 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FR2220
- Part serial: FW938
- Condition: False Activation
- Location: Cargo Bay
- Part time: 3,742 hours, 1,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW RECEIVED A BAGGAGE COMPARTMENT FIRE WARNING IN FLIGHT. FLIGHT CREW FOLLOWED CHECKLIST PROCEDURE WITH NO FIRE OR SMOKE DETECTED AND PULLED BAG COMP CIRCUIT BREAKER CONTINUING FLIGHT. BAGGAGE COMPARTMENT ACCESS FROM CABIN ALLOWED FOR ACTUAL INSPECTION. TROUBLE SHOT FALSE INDICATION TO A FAILED BAGGAGE SMOKE DETECTOR P/N FR2220 AND INSTALLED A REPAIRED UNIT. INSTALLATION AND OPERATIONAL CHECKS PERFORMED IN ACCORDANCE WITH AMM 26-10-21.
